Review: could Lipitor cause Kidney failure - end stage (End-stage kidney disease)?
Summary: there is no Kidney failure - end stage reported by people who take Lipitor yet.
We study 129,879 people who have side effects while taking Lipitor from FDA and social media. Find out below who they are, when they have Kidney failure - end stage and more.
You are not alone: join a mobile support group for people who take Lipitor and have Kidney failure - end stage >>>
Lipitor has active ingredients of atorvastatin calcium. It is often used in high blood cholesterol. (latest outcomes from 132,784 Lipitor users)
Kidney failure - end stage
Kidney failure - end stage (kidneys are no longer able to work at a level needed for day-to-day life) has been reported by people with acute kidney failure, intracerebral hemorrhage. (latest reports from 31 Kidney failure - end stage patients)
On Jan, 29, 2015: No report is found
Do you have Kidney Failure - End Stage while taking Lipitor?
You are not alone! Join a mobile support group:
- support group for people who take Lipitor
- support group for people who have Kidney Failure - End Stage
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Does anyone taking isosorbide or ranexa have severe nightmares?
I have horribly, terrifying nightmares, every night. They are all variations on a theme of terror.
- What are interactions of gabapentin and statins (1 answer)
I would like to know if there are any known interactions between gabapentin and a statin drug.
- Can you take zantac after taking pantoprazole
at first felt nausea but not throwing up then doctor prescribed ondansetron hcl and pantoprazole which one the ordansetron caused constipation, miralax fixed that but now on neither of meds stomach has constant pain. can I take zantac eight hours after the pantoprazole
- Nose bleeds after meningioma surgery(post 11 months)
I have been experiencing bloody nose, 3 in the last week. 2014 I had a meningioma removed, never experienced any bloody noses until now, I know it is dry because of winter, but there us no warning, it lasts for 20 min then it is gone no dizziness, I do have vertigo- slight case
- What is treatment for swelling face after getting a reaction to lipitor?
I wanted to know what, other than tell me not to take atorvastatin anymore, to relieve me of my swollen face. Anyone go through this?
More questions for: Lipitor, Kidney failure - end stage
You may be interested at these reviews (Write a review):
- Coughing up blood after using symbicort inhaler
First time I used Symbicort Inhaler, I immediately coughed freely, but noticed it was bright red, blood. Second time I used it- same thing. Third time I used it, I coughed about an hour later a larger amount of blood in phlegm. I'm reluctant to use the medication any further-I will consult my doctor after the weekend.
- Lipitor weight loss/ lisinipril ed issue (1 response)
40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
- Lipitor caused gout attack.
My doctor gave me Lipitor to lower my Collestoral (240). Three days later I had lower stomach pains and the beginning of a Gout attack on my foot. I stopped taking the drug after 4 days when the full blown Gout attack came. I had been watching my diet and had not had a Gout attack for two years (my first one). Nothing changed except the Lipitor. I have no doubt the attack was brought on by the Lipitor. If you have Gout DO NOT TAKE LIPITOR (or its generic). Im now in my second week of pain and it's terrible.
- Renvela and nightmares
Pt had an increase in her dosage for Renvela. Her nightmares returned. She stopped taking over the weekend and her nightmares stopped as well
- Nexium improves my constipation
Started taking Nexium 1 week ago and I noticed improvement with my chronic constipation.
More reviews for: Lipitor, Kidney failure - end stage
Comments from related studies:
From this study (3 days ago):
I developed severe balanitis (I think) one week ago. Mupirocin 2% or Clotrimazole cream 1% have not helped. What would you suggest?
From this study (3 days ago):
Severe left back of thigh pain upon bending over or walking
From this study (3 days ago):
I started taking Lipitor about 3 months ago and now I am being diagnosed with Hypercalcemia. Is there a relationship with the drug and the condition?
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.